Digestive Disorders / Gastroenterology Expert Forum
Lipitor concerns
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Lipitor concerns

I have been on Lipitor for three years now.  My upper arm muscles are really weak and sore.  I have a hard time lifting them up to the side ( to fold clothes or close a car door).  Could this be a side effect of Lipitor?  I hear about muscle deterioration from the statins and I am concerned.
Related Discussions
0 Comments
Blank
Avatar_n_tn
I urge you to read the "package insert" for the Lipitor, and you will see some scary bad side effects.

I hope you will find out how to safely get off this dangerous drug. Ask your doctor & pharmacist about this.

There are safer, gentle, effective alternatives to the "statins". Health food stores (books & personnel) can tell you about these.

To find out about how statins cause NERVE DAMAGE and MUSCLE DAMAGE, go to http://www.braintalk.org after that website is up & running again, and find the "Peripheral Neuropathy" forum there.

There is much info at that forum, about the dangers of statins! At this forum, there are links to help you realize that there is controversy about whether cholesterol lowering is being promoted too much, or not. Some doctors think it's more dangerous to try to chemically lower one's cholesterol, than to just eat better, and improve life style, including exercise in moderation.

Sincerely, Concerned lady
http://cantbreathesuspectvcd.com
Blank
Avatar_n_tn
What is a "atatin"?  I am taking Pravachol--a cholesterol lowering medication---is that drug considered a "statin"?  I had been on Zocor 40MG for a month--but they made me terribly nauseated----so the doctor changed the med to Pravachol 40MG daily---these also make me nauseated.  I have been on these cholesterol lowering meds for 2 months---there is no sign of liver damage---blood work is done after a month--and my "bad" cholesterol has come down significantly. Please comment---thanks
Blank
Avatar_n_tn
Yes, Pravachol is a "statin" (cholesterol-lowering drug).

There can be some terrible side effects of the "statin" drugs, including severe muscle damage called Rhabdomyolysis, which can result in kidney damage, and even kidney "shutdown" (not good!).

"Statins" are dangerous drugs. If it was me, I would look for alternative, natural, holistic, gentle, effective, and safer methods.

Read the "package insert" for the Pravachol, especially the "adverse (bad) effects" section. Ask your pharmacist and doctor to translate this into plain English for you.

See the message above yours about going to http://www.braintalk.org and find the Peripheral Neuropathy forum there. I'll "bump" up the "thread"/topic about the dangers of the Statin drugs, for you.

Good luck to you.

Sincerely, Concerned lady
http://cantbreathesuspectvcd.com
Blank
Avatar_n_tn
A related discussion, lipitor,are they bad for liver and kidneys was started.
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank